An Elementary Approach to Hecke Operators.

Erik Lippa

Mathematische Annalen (1973)

  • Volume: 206, page 237-242
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lippa, Erik. "An Elementary Approach to Hecke Operators.." Mathematische Annalen 206 (1973): 237-242. <>.

author = {Lippa, Erik},
journal = {Mathematische Annalen},
pages = {237-242},
title = {An Elementary Approach to Hecke Operators.},
url = {},
volume = {206},
year = {1973},

AU - Lippa, Erik
TI - An Elementary Approach to Hecke Operators.
JO - Mathematische Annalen
PY - 1973
VL - 206
SP - 237
EP - 242
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.